# SDR SWIA202266867

- Difficulty date: August 31, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559-Rbl 29-43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SILL, FLOOR SUPPORT STRAP IS CORRODED ON UPPER SURFACE AT FS 559.00 BETWEEN RBL 29 TO RBL 43.     (C-CHECK RO 11/12/2022)    REPLACED FLOOR SUPPORT STRAP ON RH SILL AT FS559 BETWEEN RBL29 TO RBL43 PER BOMBARDIER DRAWING 601R31025 (REV N) AND CRJ200SRM 51-42-06 AND REO 601R-53-41-3061 (REV --) DATED 2022-09-13.  PRESSURE LEAK CHECK GOOD. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
